# SDR HEEA065291

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6300 · Main Rotor Drive System
- Part: Carbon Seal
- Part number: 406340102101
- Condition: Leaking
- Location: M/R Drive
- Component: 406040500123
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CARBON SEAL LEAKING AND WEAR SLEEVE ON OUTPUT ADAPTER IS WORN.
